cough-cold-icon
Fever in tb
I am a tb patient , my med start on 13.03.18 , in first days fever was very high (103) but now fever is low (99 to 100) may i know when fever will stop
2152 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

wen ur immune system r strong enough to bring it down. it ds take time.meanwhile u need to hv high energy heathy food to boost up ur immunity.
Next Steps
nvr evr miss a dose of tuberculosis in case ur down with high fever again take tab dolo 650mg
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +198
Consult with a doctor
Online now
TV medication is supposed to go on for 6 to 9 months and fever will eventually reduce but you can always take Paracetamol for fever.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.